# SDR AALA201708219008

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 11,141 hours, 5,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BATTERY AT RT FLIGHT ATTENDANT AFT SEAT INOPERATIVE.  REPLACED THE BATTERY IAW AMM 25-65-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
